MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and is not available for evaluation.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Any omitted information was not available at the time of initial report.Foreign body sensation and blurry vision are identified in the device labeling as known inherent risks of glaucoma stent surgery.Mfr reference # (b)(4).
 
Event or Problem Description
The surgeon reported that a clinical trial patient presented on postoperative day one (1) with report of a mild intermittent foreign body sensation.The patient was prescribed artificial tears.On postoperative day 15 the patient presented with blurry vision/visual disturbance for which artificial tears were continued.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key6888975
Report Number2032546-2017-00081
Device Sequence Number13655546
Product Code OGO
UDI-Device Identifier00853704002005
UDI-Public00853704002005
Combination Product (Y/N)N
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberGTS100R
Device Catalogue NumberGTS100R
Device Lot Number111033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR